# SDR CA960826023

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Condition: Relay Stuck
- Location: #2 Engine
- Component: Lucas
- Stage of operation: TX
- Nature of condition: B, J
- Precautionary procedure: E

## Discrepancy

(CAN) AFTER #2 ENGINE START THE #2 STARTER GENERATOR CAUTION LIGHT ILLUMINATED AS WELL AS THE D.C. BUS FAULT. CREW TRIED TO RESET BUT TO NO AVAIL. #2 ENGINE WAS SHUTDOWN. GROUND CREW APPLIED EXTERNAL POWER AND SMOKE BEGAN COMING FROM #2 ENGINE. #2 ENGINE STARTER CONTACT RELAY REPLACED DUE TO BEING ARCHED IN THE CLOSED POSITION. ALSO #2 ENGINE STARTER GENERATOR REPLACED DUE TO 2431-K2 RELAY BEING STUCK IN THE "START" POSITION CAUSING THE STARTER TO OVERHEAT. ENGINE GROUND RUN SERVICEABLE AND AIRCRAFT RETURNED TO SERVICE.
